# SDR 865FLP2936

- Difficulty date: March 28, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- Aircraft time: 79,272 hours, 26,693 cycles
- Engine: Pwa JT3D7
- Engine time: 69,791 hours, 23,427 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE COMPRESSOR STALLED AT 1000 FT AND WAS SECURED.  ENGINE WAS RELIT PRIOR TO LANDING.  ENGINE POWER ASSURANCE RUN ON GROUND DETECTED NO DISCREPANCIES.
